Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 62, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 1, 2013, 2:32 AM PDT. It took effect at Aug 2, 2013, 4:00 AM PDT. It was in force for 71 hr.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2013, 2:32 AM PDT (09:32 UTC)
- In effect from
- Aug 2, 2013, 4:00 AM PDT
- Expired
- Aug 5, 2013, 3:00 AM PDT
- In force
- 71 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
277 WHUS76 KEKA 010932 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 AM PDT THU AUG 1 2013 PZZ475-011745- /O.NEW.KEKA.SC.Y.0062.130802T1400Z-130804T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 AM PDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 5 AM PDT SUNDAY. * WINDS...INCREASING TONIGHT AND REACHING 25 KT ON FRI AND REMAINING NEAR 25 KT THROUGH SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-011745- /O.NEW.KEKA.SC.Y.0062.130803T0100Z-130804T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 AM PDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM FRIDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM FRIDAY TO 5 AM PDT SUNDAY. * WINDS...INCREASING TONIGHT THROUGH FRIDAY AND REACHING 25 KT FRI NIGHT AND REMAINING NEAR 25 KT ON SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
16 follow-up statements
839 WHUS76 KEKA 011535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT THU AUG 1 2013 PZZ475-012345- /O.CON.KEKA.SC.Y.0062.130802T1400Z-130804T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM PDT SUNDAY... * WINDS...15 TO 25 KT FRIDAY INCREASING TO 20 TO 25 KT FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-012345- /O.CON.KEKA.SC.Y.0062.130803T0100Z-130804T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 5 AM PDT SUNDAY... * WINDS...10 TO 20 KT FRIDAY INCREASING TO 15 TO 25 KT FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
679 WHUS76 KEKA 012132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT THU AUG 1 2013 PZZ475-020600- /O.CON.KEKA.SC.Y.0062.130802T1400Z-130804T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM PDT SUNDAY... * WINDS...15 TO 25 KT FRIDAY INCREASING TO 20 TO 25 KT FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-020600- /O.CON.KEKA.SC.Y.0062.130803T0100Z-130804T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 5 AM PDT SUNDAY... * WINDS...10 TO 20 KT FRIDAY INCREASING TO 15 TO 25 KT FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
791 WHUS76 KEKA 020351 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 PM PDT THU AUG 1 2013 PZZ475-021200- /O.CON.KEKA.SC.Y.0062.130802T1400Z-130804T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 PM PDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO 5 AM PDT SUNDAY. * WINDS...15 TO 25 KT FRIDAY INCREASING TO 20 TO 25 KT FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-021200- /O.CON.KEKA.SC.Y.0062.130803T0100Z-130804T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 PM PDT THU AUG 1 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM FRIDAY TO 5 AM PDT SUNDAY. * WINDS...10 TO 20 KT FRIDAY INCREASING TO 15 TO 25 KT FRIDAY NIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
585 WHUS76 KEKA 021005 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 305 AM PDT FRI AUG 2 2013 PZZ475-021815- /O.EXT.KEKA.SC.Y.0062.130802T1100Z-130804T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 305 AM PDT FRI AUG 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS...N WINDS 20 TO 25 KT THROUGH SAT NIGHT. GUSTS UP TO 30 KT. * SEAS...NW 8 TO 9 FT AT 7 TO 8 SECONDS THROUGH SAT NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-021815- /O.EXT.KEKA.SC.Y.0062.130802T2200Z-130804T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 305 AM PDT FRI AUG 2 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. * WINDS...TONIGHT INTO SAT...N WINDS 20 TO 25 KT. GUSTS UP TO 30 KT. * SEAS...NW BUILDING TO 6 FT AT 6 SECONDS. TONIGHT AND SAT...NW 8 FT AT 7 SECONDS. SAT NIGHT...NW 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
768 WHUS76 KEKA 021540 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 AM PDT FRI AUG 2 2013 PZZ475-030000- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 AM PDT FRI AUG 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH SATURDAY NIGHT. * SEAS...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-030000- /O.CON.KEKA.SC.Y.0062.130802T2200Z-130804T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 AM PDT FRI AUG 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... * WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT TONIGHT AND SATURDAY. * SEAS...NW AROUND 6 FT AT 6 SECONDS BUILDING TO 8 TO 9 FT AROUND 8 SECONDS TONIGHT INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
279 WHUS76 KEKA 022142 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT FRI AUG 2 2013 PZZ470-030600- /O.CON.KEKA.SC.Y.0062.130802T2200Z-130804T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 PM PDT FRI AUG 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH SATURDAY NIGHT. * SEAS...NW BUILDING TO 8 TO 9 FT AROUND 8 SECONDS TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-030600- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PDT FRI AUG 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH SATURDAY NIGHT. * SEAS...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
201 WHUS76 KEKA 030352 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 PM PDT FRI AUG 2 2013 PZZ470-475-031200- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 PM PDT FRI AUG 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. * WINDS...N WINDS 20 TO 25 KT WITH GUSTS TO 30 KT THROUGH SATURDAY NIGHT. * SEAS...NW 8 TO 9 FT AROUND 8 SECONDS TONIGHT AND SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
277 WHUS76 KEKA 030936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT SAT AUG 3 2013 PZZ470-475-031745- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. * SEAS...NW 8 TO 9 FT AT 7 TO 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
504 WHUS76 KEKA 031537 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PDT SAT AUG 3 2013 PZZ470-475-040000- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 837 AM PDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. * SEAS...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
476 WHUS76 KEKA 032138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT SAT AUG 3 2013 PZZ470-475-040545- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. * SEAS...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
645 WHUS76 KEKA 040326 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 PM PDT SAT AUG 3 2013 PZZ470-475-041130- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 PM PDT SAT AUG 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS...N WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. * SEAS...NW 7 TO 9 FT AROUND 8 SECONDS INTO SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
782 WHUS76 KEKA 040940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT SUN AUG 4 2013 PZZ470-041745- /O.EXT.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT SUN AUG 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...NW 7 TO 8 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041745- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT SUN AUG 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...NW 7 FT AT 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
794 WHUS76 KEKA 041538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT SUN AUG 4 2013 PZZ470-050000- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 AM PDT SUN AUG 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...NW 7 TO 8 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-042200- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT SUN AUG 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...N WINDS 10 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...NW 6 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
349 WHUS76 KEKA 042134 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 PM PDT SUN AUG 4 2013 PZZ475-042245- /O.EXP.KEKA.SC.Y.0062.000000T0000Z-130804T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 PM PDT SUN AUG 4 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-050600- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 234 PM PDT SUN AUG 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N WINDS 10 TO 20 KT. * SEAS...NW 7 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
821 WHUS76 KEKA 050357 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 PM PDT SUN AUG 4 2013 PZZ470-051000- /O.CON.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 857 PM PDT SUN AUG 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS...N WINDS 10 TO 20 KT. * SEAS...NW 7 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
589 WHUS76 KEKA 050950 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 AM PDT MON AUG 5 2013 PZZ470-051100- /O.EXP.KEKA.SC.Y.0062.000000T0000Z-130805T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 AM PDT MON AUG 5 2013 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 31, 4:04 PM PDT, 10 hours 28 minutes earlier.
Area forecast discussion, Jul 31, 4:04 PM PDT, 10 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 404 PM PDT WED JUL 31 2013 .SYNOPSIS...LOW CLOUDS WILL CONTINUE TO INFLUENCE COASTAL LOCATIONS OVER THE NEXT SEVERAL DAYS BUT EXPECT SOME AFTERNOON CLEARING. EXPECT A COOLING TREND OVER THE INTERIOR WITH HIGHS ONLY IN THE 80S THE NEXT COUPLE OF DAYS. && .SHORT TERM (TODAY THROUGH SATURDAY)... HIGH AND MID-LEVEL CLOUDINESS TRACKING OFF TO THE NORTHEAST OF NW CALIFORNIA WITH JUST A FEW TOWERING CU POPPING OVER THE TRINITY ALPS AND YOLLA BOLLYS. DRIER AIR WILL CONTINUE TO FILTER IN ALOFT FROM THE SW WHILE THE MAIN UPPER TROUGH APPROACHES, SWINGING THROUGH EARLY TOMORROW. SKIES HAVE ALREADY CLEARED ALONG MENDO IN THE DRIER NW LOW LEVEL FLOW. NORTH COAST WILL SEE SOME BRIEF CLEARING THIS EVENING AS DRIER AIR MIXES AND ERODES THE LOWER LEVEL CLOUD DECK. SUNNIER LATE MORNINGS/EARLY AFTERNOONS CAN AT LEAST BE EXPECTED THE NEXT COUPLE OF DAYS. AN UPPER LEVEL TROUGH WILL GRADUALLY PUSH TOWARD THE PACIFIC NORTHWEST AND EVENTUALLY PUSH THROUGH BY THE MIDDLE TO LATER PORTIONS OF THE WEEK. THIS WILL RESULT IN COOLER TEMPS THURSDAY AND FRIDAY, WITH HIGHS ONLY IN THE 80S ACROSS THE INTERIOR VALLEYS. THE INCREASING SOUTHERLY FLOW ALOFT AND INCREASED MIXING WILL HELP CLEAR SMOKE ALOFT, AND WILL CONTINUE TO IMPROVE CONDITIONS IN THOSE INLAND VALLEYS. CONDITIONS WILL STILL REMAIN RATHER SMOKY IN THE UPPER KLAMATH, HOWEVER, IN THE IMMEDIATE VICINITY OF THE DANCE FIRE. AAD && .LONG TERM (SUNDAY THROUGH WEDNESDAY)...MODELS CONTINUE TO PROG THE UPPER LEVEL TROUGH TO DIG OVER THE WEST COAST IN THE LONG TERM AND NO MAJOR CHANGES HAVE BEEN MADE TO THE FORECAST. MODEL RUNS CONTINUE TO SHOW A WARMING TREND THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS THE UPPER TROUGH FILLS. MODELS CONTINUE TO PROG SOME INSTABILITY OVER THE INTERIOR MOUNTAINS FOR THE WEEKEND AND INTO EARLY NEXT WEEK. HAVE KEPT THE SLIGHT CHANCE OF THUNDERSTORMS IN ON SUNDAY AND MONDAY AFTERNOON OVER THE UPPER TRINITY BUT THIS IS A VERY LOW-CONFIDENCE FORECAST. AS MODELS GET A BETTER GRASP ON HOW THE UPPER LOW WILL BEHAVE WE WILL EITHER INCREASE CHANCES OR REMOVE THEM IN THE NEXT COUPLE OF DAYS. STP/AAD && .AVIATION...MVFR CONDITIONS AND LIGHT WINDS ARE OCCURRING AT KCEC AND KACV DUE TO REDUCED CEILINGS. MVFR CONDITIONS WILL CONTINUE THROUGH THIS EVENING. CEILINGS AND/OR VISIBILITIES WILL DECREASE LATE THIS EVENING AND OVERNIGHT AND MVFR TO IFR CONDITIONS WILL OCCUR AT KCEC AND KACV THROUGH EARLY THURSDAY MORNING. VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI THE NEXT FEW DAYS. && .MARINE....LIGHT WINDS AND LOW SEAS WILL CONTINUE THROUGH THURSDAY AS THE PRESSURE GRADIENT REMAINS WEAK. THE PRESSURE GRADIENT WILL TIGHTEN FRIDAY AND SATURDAY AS A LOW PRESSURE AREA INLAND INTERACTS WITH THE HIGH PRESSURE SYSTEM OFFSHORE. THEREFORE THE WINDS AND SHORT PERIOD SEAS WILL INCREASE FRIDAY INTO THE WEEKEND. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS AND SOUTHERN NEAR SHORE WATERS THIS WEEKEND DUE TO AN INCREASE IN THE SHORT PERIOD SEAS. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 31, 2:25 PM PDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 225 PM PDT WED JUL 31 2013 CAZ001-002-076-012130- REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 225 PM PDT WED JUL 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-012130- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 225 PM PDT WED JUL 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE TRINITY ALPS AND SISKIYOU MOUNTAINS SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.